# SDR DALA13002806307

- Difficulty date: December 23, 2012
- Submitted: January 18, 2013
- Operation: Air carrier
- Aircraft: N667US
- Make and model: Boeing 747451
- Aircraft serial: 24222
- Aircraft time: 97,543 hours, 11,950 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PERFORMED SURFACE HFEC ON NR 3 LT MAIN ENTRY DOORWAY UPPER AFT CORNER REP & MOD: SECTION 02B, IDENTIFIED SIX CRACKS ON SKIN EDGE.  NR 3 LT MAIN ENTRY DOORWAY UPPER AFT CORNER 06 EA CRACKS ON SKIN EDGE CLASSIFIED AS "SMALL" TRIMMED OFF AND AN INSURANCE CUT ON REWORK AREA CARRIED OUT IAW SB 747-53A2512, REV 1, FIG 22, SA 533-01209-20.
